# SDR CA140714018

- Difficulty date: July 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 53,157 hours
- Engine: Allsn 501D13D
- System (JASC): 2423 · Phase Adapter
- Part: Adapter
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT RETURNED TO BASE AFTER COMPLETING THEIR MISSION AND THE PILOT REPORTED A SMOKY ODOR IN THE COCKPIT. IT WAS NOT AN ELECTRIC BURNING ODOR.   THE ODOR WAS TRACKED DOWN TO BE COMING FROM THE HR 2 AC PHASE ADAPTOR. THERE WAS A YELLOW FLUID COMING OUT OF IT THAT SMELLED THE SAME. THE INSTRUMENTS NEVER DID LOSE POWER. THE NR 2 PHASE ADAPTOR WAS REPLACED AND GROUND FUNCTION CHECKED OK.
